# SDR ASOA2012082702110

- Difficulty date: August 23, 2012
- Submitted: August 27, 2012
- Operation: Air carrier
- Aircraft: N133EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15222
- Aircraft time: 9,046 hours, 6,021 cycles
- Engine: Ge CF348C5
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT WING AFT EMERGENCY LIGHT INOPERATIVE.  R & R  BATTERY CHARGER ASSY IAW AMM 33-51-17.  OPS CHECKED GOOD.  NO DEFECTS NOTED.
